Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


life cycle and side effects and facial wasting
Aug 27, 2003

dr keith henry

thank you for your quick reply . iamalready on the meds indicated to for the last 12 days and not having any problems except small hitcing

on chest and early morning

heavy head .

doctor with the above meds itake religiously and follow other things isaid inmy earlier mail like no drinks ;smokes no; and good diet and daily morning walk for 30 minutes if continue

doctor will ilive healtheir

without going into AIDS FOR NEXT 15 YEARS AND WITHOUTFACIAL WASTEGES AND SIDE EFFECTS . DOCTOR WHAT CARES I HAVE TO TAKE .

PLEASE HELP ME FOR THE SAKE OF MY SMALL KIDS . THANK YOU AND BYE DOCTOR

Response from Dr. Henry

We are still learning about the facial wasting. The first concern is to get your virus under control and to make sure your other health issues (including mental health) are being addressed in a positive manner. KH



Previous
time for meds?
Next
neuropathy: psych meds vs. pain management meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement